INR and Dilantin interactions

I'm a 60 yr. old male w/Antiphospholipid Syndrome and Epilepsy. For the Epilepsy I take Dilantin. The Dilantin has caused and is causing great problems with my INR! I'm always

5's. But, for me that is fine, my blood is so thick I need the extra anti-coagulation. You must be on Coumadin if you have Antiphospholipid Syndrome. You need that consistent quality that you can only get from Coumadin. LeRoy

3 Replies

oldestnewest
  • Yes. Same here. Im on topomax. . I've been on Dilantin and vimpat. May switch back to vimpat. I was on Dilantin briefly. .

  • Have been on thereto for 20 years, it took ages to get INR right but seems to have levelled with time.

    Only on warfarin for anticipation.

  • Hi LeRoy,

    Do I understand that you are on an INR of 5.0 always? Has it to do with the Dilantin? In that case you could lower your Comadin-amount ......... or? Do you take different amounts of the Dilantin? That could be difficult, but you say the INR is always 5.0.

    Is it 5.0 in the vein or in the finger?

    Best wishes from Kerstin in Stockholm

You may also like...